# SDR 95ZZZX3182

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- Engine: Rroyce RB21122*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

STL - FLT 324 - AFTER TAKEOFF, SHUT DOWN NR 2 ENGINE, SN 4468, DUE TO HIGH AVM ON BOTH A AND B VIBRATION CHANNELS.  CHECKED OIL SYSTEM CHIP DETECTORS, LUBRICATED FAN BLADES; PERFORMED FAN TRIM BALANCE.  ENIGNE OPERATION CHECKED NORMAL.  CHECK C-9B - 2-1-95 - JFK.
